# SDR REXA2025072900768

- Difficulty date: July 3, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 36,488 hours, 26,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: CC670392058
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN LANDING GEAR BINS SUPPORT STRUCTURE RETAINER ANGLE RH (FS 797.00 AND LBL & RBL 34).  MAIN LANDING GEAR BINS SUPPORT STRUCTURE RETAINER ANGLE RH (FS 797.00 AND LBL & RBL 34) WERE REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 AND AMM 20-21-00-910-801 (CONFIG A01)
